Partial differential equations
Anisotropic Choquard problems with Stein–Weiss potential: nonlinear patterns and stationary waves
Comptes Rendus. Mathématique, Volume 359 (2021) no. 8, pp. 959-968.

Weighted inequality theory for fractional integrals is a relatively less known branch of calculus that offers remarkable opportunities to simulate interdisciplinary processes. Basic weighted inequalities are often associated to Hardy, Littlewood and Sobolev [6, 11], Caffarelli, Kohn and Nirenberg [4], respectively to Stein and Weiss [12]. A key attempt in the present paper is to prove a Stein–Weiss inequality with lack of symmetry and variable exponents. We quantify the defect of symmetry of the potential by considering the gap between the minimum and the maximum of the variable exponent. We conclude our work with a section dealing with the existence of stationary waves for a class of nonlocal problems with Choquard nonlinearity and anisotropic Stein–Weiss potential.

Received:
Accepted:
Published online:
DOI: 10.5802/crmath.253
Classification: 35A23, 47J20, 58E05, 58E35
Zhang, Youpei 1, 2; Tang, Xianhua 1; Rădulescu, Vicenţiu 2, 3

1 School of Mathematics and Statistics, Central South University, Changsha, Hunan 410083, China
2 Department of Mathematics, University of Craiova, Craiova 200585, Romania
3 Faculty of Applied Mathematics, AGH University of Science and Technology, al. Mickiewicza 30, 30-059 Kraków, Poland
@article{CRMATH_2021__359_8_959_0,
     author = {Zhang, Youpei and Tang, Xianhua and R\u{a}dulescu, Vicen\c{t}iu},
     title = {Anisotropic {Choquard} problems with {Stein{\textendash}Weiss} potential: nonlinear patterns and stationary waves},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {959--968},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {8},
     year = {2021},
     doi = {10.5802/crmath.253},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/crmath.253/}
}
TY  - JOUR
AU  - Zhang, Youpei
AU  - Tang, Xianhua
AU  - Rădulescu, Vicenţiu
TI  - Anisotropic Choquard problems with Stein–Weiss potential: nonlinear patterns and stationary waves
JO  - Comptes Rendus. Mathématique
PY  - 2021
SP  - 959
EP  - 968
VL  - 359
IS  - 8
PB  - Académie des sciences, Paris
UR  - http://www.numdam.org/articles/10.5802/crmath.253/
DO  - 10.5802/crmath.253
LA  - en
ID  - CRMATH_2021__359_8_959_0
ER  - 
%0 Journal Article
%A Zhang, Youpei
%A Tang, Xianhua
%A Rădulescu, Vicenţiu
%T Anisotropic Choquard problems with Stein–Weiss potential: nonlinear patterns and stationary waves
%J Comptes Rendus. Mathématique
%D 2021
%P 959-968
%V 359
%N 8
%I Académie des sciences, Paris
%U http://www.numdam.org/articles/10.5802/crmath.253/
%R 10.5802/crmath.253
%G en
%F CRMATH_2021__359_8_959_0
Zhang, Youpei; Tang, Xianhua; Rădulescu, Vicenţiu. Anisotropic Choquard problems with Stein–Weiss potential: nonlinear patterns and stationary waves. Comptes Rendus. Mathématique, Volume 359 (2021) no. 8, pp. 959-968. doi : 10.5802/crmath.253. http://www.numdam.org/articles/10.5802/crmath.253/

[1] Alves, Claudianor O. Existence of radial solutions for a class of p(x)-Laplacian equations with critical growth, Differ. Integral Equ., Volume 23 (2010) no. 1-2, pp. 113-123 | MR | Zbl

[2] Alves, Claudianor O.; Tavares, Leandro S. A Hardy–Littlewood–Sobolev-type inequality for variable exponents and applications to quasilinear Choquard equations involving variable exponent, Mediterr. J. Math., Volume 16 (2019) no. 2, 55, 27 pages | MR | Zbl

[3] Ambrosetti, Antonio; Rabinowitz, Paul H. Dual variational methods in critical point theory and applications, J. Funct. Anal., Volume 14 (1973), pp. 349-381 | DOI | MR | Zbl

[4] Caffarelli, Luis; Kohn, Robert; Nirenberg, Louis First order interpolation inequalities with weights, Compos. Math., Volume 53 (1984) no. 3, pp. 259-275 | Numdam | MR | Zbl

[5] Fan, Xianling; Shen, Jishen; Zhao, Dun Sobolev embedding theorems for spaces W k,p(x) (Ω), J. Math. Anal. Appl., Volume 262 (2001) no. 2, pp. 749-760 | Zbl

[6] Hardy, Godfrey H.; Littlewood, John E. Some properties of fractional integrals. I, Math. Z., Volume 27 (1928) no. 1, pp. 565-606 | DOI | MR | Zbl

[7] Kim, In Hyoun; Kim, Yun-Ho Mountain pass type solutions and positivity of the infimum eigenvalue for quasilinear elliptic equations with variable exponents, Manuscr. Math., Volume 147 (2015) no. 1-2, pp. 169-191 | MR | Zbl

[8] Palais, Richard S.; Smale, Steve A generalized Morse theory, Bull. Am. Math. Soc., Volume 70 (1964), pp. 165-171 | DOI | MR | Zbl

[9] Pucci, Patrizia; Rădulescu, Vicenţiu D. The impact of the mountain pass theory in nonlinear analysis: a mathematical survey, Boll. Unione Mat. Ital. (9), Volume 3 (2010) no. 3, pp. 543-584 | MR | Zbl

[10] Rubin, Boris One-dimensional representation, inversion and certain properties of Riesz potentials of radial functions, Mat. Zametki, Volume 34 (1983), pp. 521-533 translation in Math. Notes 34 (1983), p. 751-757 | MR | Zbl

[11] Sobolev, Sergeĭ On a theorem of functional analysis, Mat. Sb., N. Ser., Volume 4 (1938), pp. 471-479 translation in Amer. Math. Soc. Transl. Ser. 2 34 (1963), p. 39-68

[12] Stein, Elias M.; Weiss, Guido Fractional integrals on n-dimensional Euclidean space, J. Math. Mech., Volume 7 (1958), pp. 503-514 | MR | Zbl

[13] Willem, Michel Functional Analysis. Fundamentals and Applications, Cornerstones, Birkhäuser, 2013 | MR | Zbl

Cited by Sources: